# SDR FDEA202403030413

- Difficulty date: March 3, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A53981113200
- Condition: Damaged
- Location: Frm 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SHEAR WEB BROKEN AT FR79 5" Y1630 REPLACED THE NEW PLATE, SHEAR. I.A.W A300-600 SRM 51-72-10-001,P2 NEAR FR79 5" Y1630.   THIS REPAIR CLASSIFIED AS MINOR PER GMM 06-2-100.
